# SDR 2DYA20210927000

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 63,539 hours, 35,120 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX DISCOVERED THAT THE MID GALLEY COFFEE MAKER WAS INOP. MX MECHANIC CLEANED GROUND ELECTRICAL CONNECTORS IAW B767 AMM 20-41-00. COFFEE MAKER OPS CHECK NORMAL IAW B767 AMM 25-31-00.
